Advanced

Continuity of the complex Monge-Ampere operator on compact Kahler manifolds

Xing, Yang LU (2009) In Mathematische Zeitschrift 263(2). p.331-344
Abstract
We prove several approximation theorems of the complex Monge-Ampere operator on a compact Kahler manifold. As an application we give a new proof of a recent result of Guedj and Zeriahi on a complete description of the range of the complex Monge-Ampere operator in the class of w-plurisubharmonic functions with vanishing complex Monge-Ampere mass on all pluripolar sets. As a by-product we obtain a stability theorem of solutions of complex Monge-Ampere equations in some subclass.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
complex Monge-Ampere operator, compact Kahler manifold
in
Mathematische Zeitschrift
volume
263
issue
2
pages
331 - 344
publisher
Springer
external identifiers
  • scopus:70350036002
ISSN
0025-5874
DOI
10.1007/s00209-008-0420-8
language
English
LU publication?
no
id
13f76cbf-b53a-4265-bf99-a428c45393af (old id 1465082)
date added to LUP
2009-08-20 13:31:07
date last changed
2017-01-15 03:34:46
@article{13f76cbf-b53a-4265-bf99-a428c45393af,
  abstract     = {We prove several approximation theorems of the complex Monge-Ampere operator on a compact Kahler manifold. As an application we give a new proof of a recent result of Guedj and Zeriahi on a complete description of the range of the complex Monge-Ampere operator in the class of w-plurisubharmonic functions with vanishing complex Monge-Ampere mass on all pluripolar sets. As a by-product we obtain a stability theorem of solutions of complex Monge-Ampere equations in some subclass.},
  author       = {Xing, Yang},
  issn         = {0025-5874},
  keyword      = {complex Monge-Ampere operator,compact Kahler manifold},
  language     = {eng},
  number       = {2},
  pages        = {331--344},
  publisher    = {Springer},
  series       = {Mathematische Zeitschrift},
  title        = {Continuity of the complex Monge-Ampere operator on compact Kahler manifolds},
  url          = {http://dx.doi.org/10.1007/s00209-008-0420-8},
  volume       = {263},
  year         = {2009},
}